# SDR IPXA2014021481928

- Difficulty date: February 13, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 3 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ROLLOUT AFTER LANDING, RECEIVED A FULL LEVEL 3 FIRE WARNING FOR NR 3 ENGINE.  ALL LIGHTS AND AURAL WARNINGS LASTED A SHORT TIME, 15-30 SECONDS, STOPPED WITH NO INDICATIONS.  R & R NR 3 FIRE DETECTION CONTROL UNIT. CHECKED GOOD IAW AMM 26-11-02-401.
